Dermatology questions? Ask an online dermatologist.
This is Dr. Josh. I am reviewing your question now and will be with you momentarily.
Thank you for being online & for attaching the picture.I have seen it.
The picture you have sent & the symptoms you have described about your husband of developing a a rash in the groin and thigh area is most likely suggestive of fungal infection.
Following is recommended for him :
If still after this,the symptoms persists.then he need to make an appointment with your doctor as prescription oral medications like fluconazole (diflucan) or Itraconazole (sporanox) will then be required accordingly.Usually & most likely,the symptoms gets subside with these treatments & & doctor visit is less likely required.
Hope this helped
If you have any further question then you can ask me.
Please leave positive rating above the chat box so I can get credit for helping you today ,we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.